Heparin-induced Thrombocytopenia with Associated Thrombosis Causing Multiple Thromboses with Aortic Occlusion: Report of a Case

A. Yoshitake, M. Nagumo, M. Okamoto, K. Osumi

Research output: Contribution to journalArticle

Abstract

A 44-year-old woman with deep vein thrombosis caused by intrapelvic peritonitis associated with adenomyosis uteri was administered unfractionated heparin. The platelet count gradually decreased, and computed tomography scan revealed abdominal aortic occlusion from the origin of the left renal artery to the intrapelvic arteries, left renal infarction, pulmonary embolism, and deep vein thrombosis. Heparin was replaced by argatroban and a successful aortobifemoral bypass was performed.

Original languageEnglish
Pages (from-to)24-26
Number of pages3
JournalEJVES Extra
Volume15
Issue number3
DOIs
Publication statusPublished - 2008 Mar 1

Keywords

  • Heparin induced thrombocytopenia
  • Multiple thromboses

ASJC Scopus subject areas

  • Surgery
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Heparin-induced Thrombocytopenia with Associated Thrombosis Causing Multiple Thromboses with Aortic Occlusion: Report of a Case'. Together they form a unique fingerprint.

  • Cite this